# SDR CA961128033

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Misaligned
- Location: Nose
- Part time: 788 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR UNSAFE ON RETRACTION. NOSE WHEEL REMAINED DOWN AND WOULD NOT RETRACT. FOUND NOSE GEAR PROXIMITY SENSOR BRACKET MISALIGNED ON OLEO EXTEND.
